|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
On the stability of bounded solutions to the Navier-Stokes equations in the whole space
Sazonov L. I.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
Stability in the whole space of bounded solutions to the Navier-Stokes system is considered. Preliminarily, the existence of such solutions is studied.
Keywords: Navier-Stokes system, bounded solution, stability, space of solenoidal fields
Language: Russian Download the full text
For citation: Sazonov L. I. On the stability of bounded solutions to the Navier-Stokes equations in† the whole space. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 4, pp.67-74. DOI 10.23671/VNC.2015.4.5973
← Contents of issue
|© 1999-2023 ёжный математический институт|